Psycho-Babble Medication Thread 747215

Shown: posts 1 to 8 of 8. This is the beginning of the thread.

 

Only Getting 2 hours out of Valium Is it Metabolis

Posted by Phillipa on April 5, 2007, at 11:55:15

Anyone know why my body is eating valium up like candy? I take l0mg at a time and two hours later it used up. This has never happened before is it my metabolism and is this part of the thyroid. Thanks Phillipa/ Jan

 

Re: Only Getting 2 hours out of Valium Is it Metabolis Phillipa

Posted by Quintal on April 5, 2007, at 13:12:23

In reply to Only Getting 2 hours out of Valium Is it Metabolis, posted by Phillipa on April 5, 2007, at 11:55:15

If that's what you need to believe then so be it Jan.

Q

 

Re: Only Getting 2 hours out of Valium Is it Metabolis

Posted by Cynthia_Greene on April 5, 2007, at 13:20:00

In reply to Re: Only Getting 2 hours out of Valium Is it Metabolis Phillipa, posted by Quintal on April 5, 2007, at 13:12:23

You're probably metabolizing it too fast. My doctor said that stress can cause a person to metabolize a medication differently and it wont work as well.

Are you taking anything that would interfere with Valium to decrease the effectiveness? You can go to Medscape and use the drug interaction checker if you're on any other medications, just to make sure.

 

Re: Only Getting 2 hours out of Valium Is it Metabolis Cynthia_Greene

Posted by Phillipa on April 5, 2007, at 13:24:58

In reply to Re: Only Getting 2 hours out of Valium Is it Metabolis, posted by Cynthia_Greene on April 5, 2007, at 13:20:00

Cythia thanks . Love Jan/ Phillipa

 

Re: Only Getting 2 hours out of Valium Is it Metabolis Quintal

Posted by Phillipa on April 5, 2007, at 14:12:30

In reply to Re: Only Getting 2 hours out of Valium Is it Metabolis Phillipa, posted by Quintal on April 5, 2007, at 13:12:23

Quintal what does that mean? Love Jan/Phillipa

 

Re: Only Getting 2 hours out of Valium Is it Metabolis Phillipa

Posted by Quintal on April 5, 2007, at 21:03:15

In reply to Re: Only Getting 2 hours out of Valium Is it Metabolis Quintal, posted by Phillipa on April 5, 2007, at 14:12:30

Jan, what I mean is that I don't think the problems you're suddenly having with Valium are purely down to your thyroid/metabolism. Switching between all those high dose benzos as the pdoc made you do then cutting abruptly back down again would make most people feel like you are feeling. There's no evidence (as yet) that this sudden deterioration is due to a thyrotoxic episode as you and others seem to have concluded. Common sense and personal experience suggests to me that the changes in benzo dose are most likely the major factor in making you feel unwell. Of course it's possible that you are having a thyrotoxic episode in addition to suffering benzo-related withdrawal/adjustment symptoms, and if so you have my sympathy.

As willyee said, I think you would do well to try and work things out for yourself more often, as at times it seems as though there's a competition to be Phillipa's favourite advisor on babble. On the whole I think this causes you more confusion than it solves problems. We can all offer you advice, but some of it may be conflicting - that doesn't mean anyone is lying or trying to deceive you, it's just that we all see different parts of the picture more clearly. It's up to you to put all the advice you get together to build your own views rather than agreeing 100% with any particular poster, because that seems to lead to you getting annoyed or feeling hurt and betrayed when later their advice is no longer what you want to hear.

Q

 

Re: xanax lasts only 2 hours for me too, but....

Posted by rjlockhart on April 6, 2007, at 0:02:22

In reply to Only Getting 2 hours out of Valium Is it Metabolis, posted by Phillipa on April 5, 2007, at 11:55:15

thats strange for Valium. How long does Valium last in a person?

 

Re: xanax lasts only 2 hours for me too, but.... rjlockhart

Posted by Quintal on April 6, 2007, at 7:02:05

In reply to Re: xanax lasts only 2 hours for me too, but...., posted by rjlockhart on April 6, 2007, at 0:02:22

Valium and it's metabloites give it a half life of 36-200 hours. One of the metabolites is temazepam, the Restoril you thought would make Phillipa sleep.......

Q


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.